# SDR AALA202101089009

- Difficulty date: January 7, 2021
- Submitted: January 9, 2021
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 29,460 hours, 3,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  BROKEN EMERGENCY EXIT LIGHT LENS AT WINE BAR RT AISLE.  REPLACED EMERGENCY EXIT LIGHT LENS, IAW AMM 33-51-05.  OPERATIONS CHECK GOOD.
